Merge Proofness of Allocation Rules at Transferable Utility Games

Derya A. M.

IKTISAT ISLETME VE FINANS, vol.29, no.343, pp.71-82, 2014 (SSCI) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 343
  • Publication Date: 2014
  • Doi Number: 10.3848/iif.2014.343.4224
  • Journal Indexes: Social Sciences Citation Index (SSCI)
  • Page Numbers: pp.71-82
  • Keywords: Cooperative Games, Transferable Utility Games, Merge Proofness, Allocation Rules, COOPERATIVE GAMES, NETWORKS
  • TED University Affiliated: No


In this paper, different merge proof notions for allocation rules at transferable utility games are defined and studied. Merging of a coalition into a single player is considered mainly in two different ways: firstly, merging of only one coalition - where the other (external) players stay as singletons, in other words, stay as they are, which is the general approach in the literature-; and secondly, merging of any coalition - where the other (external) players can also merge. This paper includes relations between different merge proof definitions, some impossibility results on merging and some possibility results via convex combinations of allocation rules in transferable utility games.